# SDR SWIA20230822728

- Difficulty date: July 28, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 36,781 hours, 24,871 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINTEL STGR3 BTWN FS280 AND FS295 IS CRACKED     (C-CHECK RO 8/20/2023)    PERFORMED REPAIR ON LINTEL STGR3 BETWEEN FS280 AND FS295. REF. REO 670-53-21-493 REV. D, DATED 2015/07/10 AND SB 670BA-53-040 REV. C, DATED 09/20/2012. COMPLIED WITH SKYCARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS."SERVICE BULLETIN 670BA-53-040 REV C DATED 9-20-2012, FUSELAGE - CENTER FUSELAGE PRIMARY SSTRUCTURE FS280.00 TO FS295.00 - INSPECTIOON AND REINFORCEMENT OF LINTEL STRINGER 3 OF THE MAIN PASSENGER DOOR, PARTS A AND B INCORPORATED."
